Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Omnibus Test Contours for Departures from Normality Based on $\sqrt{b_1}$ and b2

K. O. Bowman and L. R. Shenton
Biometrika
Vol. 62, No. 2 (Aug., 1975), pp. 243-250
Published by: Oxford University Press on behalf of Biometrika Trust
DOI: 10.2307/2335355
Stable URL: http://www.jstor.org/stable/2335355
Page Count: 8
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Omnibus Test Contours for Departures from Normality Based on $\sqrt{b_1}$ and b2
Preview not available

Abstract

The test statistic X2(√ b1) + X2(b2), where X(√ b1) and X(b2) are standardized normal equivalents to the sample skewness, √ b1, and kurtosis, b2, statistics, is considered in normal sampling. Using the Johnson system, SU and SB, as approximate normalizing distributions, contours in the (√ b1, b2) plane of the test statistic are set up for sample sizes ranging from 20 to 1000.

Page Thumbnails

  • Thumbnail: Page 
243
    243
  • Thumbnail: Page 
244
    244
  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248
  • Thumbnail: Page 
249
    249
  • Thumbnail: Page 
250
    250